# SDR SWIA202265326

- Difficulty date: January 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FS 978-1088 RBL 9 HAS MULTIPLE SPOTS OF CORROSION.      (C-CHECK RO 4/9/2022)    REPAIRS WERE ACCOMPLISHED IAW MHIRJ REO 670-53-61-2061 REV -- DATED 2022-02-22 WITH NO CHANGE TO WEIGHT AND BALANCE. TASK CARD 51-900-1002-SKY AND M-337 ATTACHED
